# SDR ASOA201611061160

- Difficulty date: November 6, 2016
- Submitted: November 6, 2016
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 21,106 hours, 14,730 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: SH670323647
- Condition: Corroded
- Location: Bs 280-295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TCAS ANTENNA DOUBLER CORRODED.   REMOVED AND REPLACED THE DOUBLER IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, 51-40-11-001-001-A01 AND DWG SH670-32364.   AIRCRAFT APPROVED FOR RETURN TO SERVICE.
